# SDR DALA2024032003539

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 99,368 hours, 21,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 RT OVER WING EXIT SIGN LOOSE. CORRECTIVE ACTION: SECURED RT OVERWING EXIT SIGN. OK FOR SVC. (5291894)
